Review of Combogesic

Today I have been suffering with an annoying headache that has persisted and got worse as the day has gone on.

I have tried the usual non medicated things to try and clear it

  • Drinking more water
  • wearing my glasses
  • taking a nap in a quiet darkened room
  • stretching the neck
  • massaging the temples

unfortunately non of these made any difference and i resorted to taking pain medication to try and ease the pain.

having suffered with headaches most of my adult life so I am use to taking medication and it not really having any massive affect

I was surprised when within 20 minutes these were working and within a hour it had gone.

Combogesic is for the temporary relief of pain associated with :headaches, migraines, back ache, period pains, dental pain, muscular pain, cold and flu symptoms, sore throats and fevers.

These tablets contain 500mg/150mg film coated Paracetamol / Ibuprofen.

These tablets are a definite for me keeping in my bag for the future.

WARNING: As they contain Paracetamol they cant be taken with any other tablets or medications containing paracetamol.

Disclosure:  I am not medically trained and the information in this article is my personal opinion and that gained from reading the box. if you are worried or unsure about any of your symptoms please consult your Pharmacist or Doctor.

I did receive a gift voucher for £7.00 for this article which I used to buy the tablets that I have written about.